# SDR SWAA031078

- Difficulty date: May 12, 2003
- Submitted: May 15, 2003
- Operation: Air carrier
- Aircraft: N621SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28037
- Aircraft time: 25,371 hours, 21,812 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND NR 6 L/E SLAT LOWER SKIN CRACKED INBOARD OF ACTUATOR.  REPAIRED SKIN PER SWA EA.
